brain-icon
For migraine
Im 33 years female.Im having the side effect that my left arm feels so heavy and im having swelling after taking prolomet xl12.5 mg and flunarin 10 mg ,rekool d.pls suggest what tp do? Which tablet should i stop taking?
99 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 18 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

If one hand alone is feeling heavy, it is more likely due to some local surgical cause Please consult a general surgeon to make sure that there is no Surgical problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.